# SDR DALA2022051903449

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 33,258 hours, 17,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 - CORROSION SEAT TRACK -Y765 LOCATED BETWEEN FR64 TO FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AND FASTENERS LOC. BTW FR64 TO FR66 AFT GALLEY AREA ASPER A319 SRM 51-72-11.(2240978)
